Asymptotic solutions of characteristic equations
We give rigorous asymptotic results about solutions λ ∈ ℂ of the equation aλneλb - c = 0 with a, b > 0, n ∈ ℕ and c ∈ ℂ, c = 1. These results are extended to rather general perturbations of this characteristic equation as they arise in the study of eigenvalues of linear operators. Applications are given to eigenvalue problems of differential-difference equations, elongational flow and population dynamics. © 2004 Elsevier Ltd. All rights reserved.
Nonlinear Analysis: Real World Applications
Hagen, T. (2005). Asymptotic solutions of characteristic equations. Nonlinear Analysis: Real World Applications, 6 (3), 429-446. https://doi.org/10.1016/j.nonrwa.2004.09.003